MathSciNet Relay Station
MathSciNet bibliographic data
MR2199174 46B20
Randrianarivony, N. Lovasoa Characterization of quasi-Banach spaces which coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1315–1317 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement